×

zbMATH — the first resource for mathematics

Invariant measures and equilibrium states for some mappings which expand distances. (English) Zbl 0375.28009

MSC:
28D05 Measure-preserving transformations
37D99 Dynamical systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. M. Abramov, The entropy of a derived automorphism, Amer. Math. Soc. Transl. (2) 49 (1965), 162-166. MR 22 #4815. · Zbl 0185.21804
[2] Roy L. Adler, \?-expansions revisited, Recent advances in topological dynamics (Proc. Conf., Yale Univ., New Haven, Conn., 1972; in honor of Gustav Arnold Nedlund), Springer, Berlin, 1973, pp. 1 – 5. Lecture Notes in Math., Vol. 318.
[3] Rufus Bowen, Bernoulli equilibrium states for Axiom A diffeomorphisms, Math. Systems Theory 8 (1974/75), no. 4, 289 – 294. · Zbl 0304.28012 · doi:10.1007/BF01780576 · doi.org
[4] Rufus Bowen, Markov partitions for Axiom \? diffeomorphisms, Amer. J. Math. 92 (1970), 725 – 747. · Zbl 0208.25901 · doi:10.2307/2373370 · doi.org
[5] Rufus Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Mathematics, Vol. 470, Springer-Verlag, Berlin-New York, 1975. · Zbl 0308.28010
[6] M. E. Fischer, Physica 3 (1967).
[7] Donald Ornstein, Two Bernoulli shifts with infinite entropy are isomorphic, Advances in Math. 5 (1970), 339 – 348 (1970). , https://doi.org/10.1016/0001-8708(70)90008-3 Donald Ornstein, Factors of Bernoulli shifts are Bernoulli shifts, Advances in Math. 5 (1970), 349 – 364 (1970). , https://doi.org/10.1016/0001-8708(70)90009-5 N. A. Friedman and D. S. Ornstein, On isomorphism of weak Bernoulli transformations, Advances in Math. 5 (1970), 365 – 394 (1970). · Zbl 0203.05801 · doi:10.1016/0001-8708(70)90010-1 · doi.org
[8] F. Gantmacher, Theory of matrices, Vol. II, Chelsea, New York, 1959. MR 21 #6372c. · Zbl 0085.01001
[9] F. Hofbauer, Examples for the non-uniqueness of the equilibrium states, Vienna, 1975 (preprint). · Zbl 0355.28010
[10] Michael Keane, Strongly mixing \?-measures, Invent. Math. 16 (1972), 309 – 324. · Zbl 0241.28014 · doi:10.1007/BF01425715 · doi.org
[11] K. Krzyżewski, On expanding mappings, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 19 (1971), 23 – 24 (English, with Russian summary). · Zbl 0208.06903
[12] F. Ledrappier, Principe variationel et systèmes symboliques, Comm. Math. Phys. 33 (1973), 119-128.
[13] -, Mécanique statistique de l’équilibre pour un revêtement (to appear).
[14] Donald Ornstein, Two Bernoulli shifts with infinite entropy are isomorphic, Advances in Math. 5 (1970), 339 – 348 (1970). , https://doi.org/10.1016/0001-8708(70)90008-3 Donald Ornstein, Factors of Bernoulli shifts are Bernoulli shifts, Advances in Math. 5 (1970), 349 – 364 (1970). , https://doi.org/10.1016/0001-8708(70)90009-5 N. A. Friedman and D. S. Ornstein, On isomorphism of weak Bernoulli transformations, Advances in Math. 5 (1970), 365 – 394 (1970). · Zbl 0203.05801 · doi:10.1016/0001-8708(70)90010-1 · doi.org
[15] M. Ratner, Anosov flows with Gibbs measures are also Bernoullian, Israel J. Math. 17 (1974), 380 – 391. · Zbl 0304.28011 · doi:10.1007/BF02757140 · doi.org
[16] A. Rényi, Representations for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar 8 (1957), 477 – 493. · Zbl 0079.08901 · doi:10.1007/BF02020331 · doi.org
[17] V. A. Rohlin, Exact endomorphism of a Lebesgue space, Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 14 (1964), 443 – 474 (Hungarian).
[18] -, Lectures on the entropy theory of measure-preserving transformations, Russian Math. Surveys 22 (1967), no. 5, 1-52. MR 36 #349. · Zbl 0174.45501
[19] S. M. Rudolfer and K. M. Wilkinson, A number-theoretic class of weak Bernoulli transformations, Math. Systems Theory 7 (1973), 14 – 24. · Zbl 0258.10031 · doi:10.1007/BF01824802 · doi.org
[20] D. Ruelle, Statistical mechanics of a one-dimensional lattice gas, Comm. Math. Phys. 9 (1968), 267 – 278. · Zbl 0165.29102
[21] R. Sacksteder, On the convergence to invariant measures (to appear). · Zbl 0304.58018
[22] -, The measures invariant under an expanding map (to appear). · Zbl 0304.58018
[23] Michael Shub, Endomorphisms of compact differentiable manifolds, Amer. J. Math. 91 (1969), 175 – 199. · Zbl 0201.56305 · doi:10.2307/2373276 · doi.org
[24] Peter Walters, Ruelle’s operator theorem and \?-measures, Trans. Amer. Math. Soc. 214 (1975), 375 – 387. · Zbl 0331.28013
[25] Peter Walters, A variational principle for the pressure of continuous transformations, Amer. J. Math. 97 (1975), no. 4, 937 – 971. · Zbl 0318.28007 · doi:10.2307/2373682 · doi.org
[26] -, Ergodic theory–Introductory lectures, Lecture Notes in Math., vol. 458, Springer-Verlag, New York, 1975. · Zbl 0299.28012
[27] Michael S. Waterman, Some ergodic properties of multi-dimensional \?-expansions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 16 (1970), 77 – 103. · Zbl 0199.37102 · doi:10.1007/BF00535691 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.